# SDR MALA050841

- Difficulty date: November 26, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N427XJ
- Make and model: Saab 340B
- Aircraft serial: 340B427
- Aircraft time: 19,145 hours, 21,026 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Condition: Inoperative
- Location: Ahrs
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AHRS COMPUTER INOP.  AIR TURNBACK
